×

Rings with periodic symmetric or skew elements. (English) Zbl 0292.16006


MSC:

16W10 Rings with involution; Lie, Jordan and other nonassociative structures
16D60 Simple and semisimple modules, primitive rings and ideals in associative algebras
16D70 Structure and classification for modules, bimodules and ideals (except as in 16Gxx), direct sum decomposition and cancellation in associative algebras)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Herstein, I. N., Non-Commutative Rings, (Carus Monog. No. 15 (1968), Math. Assoc. Amer: Math. Assoc. Amer Buffalo, NY) · Zbl 0874.16001
[3] Herstein, I. N., Topics in Ring Theory (1966), Univ. of Chicago Press: Univ. of Chicago Press Chicago · Zbl 0199.07702
[4] Herstein, I. N.; Montgomery, Susan, A note on division rings with involution, Michigan Math. Jour., 18, 75-79 (1971) · Zbl 0194.06503
[5] Herstein, I. N.; Montgomery, Susan, Invertible and regular elements in rings with involution, J. Alg., 25, 390-400 (1973) · Zbl 0257.16014
[6] Jacobson, N., Structure of Rings, (Amer. Math. Soc. Colloqu. Publ. 37 (1964)) · JFM 65.1131.01
[7] Jacobson, N., (Lie Algebras, Vol. 10 (1962), Interscience: Interscience New York)
[8] Lanski, C.; Montgomery, Susan, Lie structure of prime rings of characteristic 2, Pacific J. Math., 42, 117-136 (1972) · Zbl 0243.16018
[9] Montgomery, Susan, A generalization of a theorem of Jacobson, PAMS, 28, 366-370 (1971) · Zbl 0214.05402
[10] Montgomery, Susan, A generalization of a theorem of Jacobson II, Pacific J. Math. (1973) · Zbl 0256.16009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.